MathSciNet Relay Station
MathSciNet bibliographic data
MR634285 49F22 (53C42 58E15)
Schoen, Richard; Simon, Leon Regularity of stable minimal hypersurfaces. Comm. Pure Appl. Math. 34 (1981), no. 6, 741–797.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement